Latest Article
Wide Diameter for Two Families of Interconnection Networks Interconnection Networks
GAO Shan, ZHU Cong
School of Mathematics and Computer Science, Hubei University, Wuhan 430062, Hubei, China
Omitted due to Web technical issue
Key words:diameter; wide diameter; networks
CLC number:O 157.6
[1]	Bondy J A, Murty U S R. Graph Theory with Applica-tions[M].London: Macmillan Press, 1976.
[2]	Hsu D F. On container width and length in graphs, groups and networks[J]. IEICE Trans Fundam, 1994, 77(4): 668-680.
[3]	Hsu D F, Luczak T. Note on the  -diameter of  -regular  -connected graphs[J]. Discrete Mathematics, 1994, 133(1): 291-296.
[4]	Hsu D F, Lyuu Y D. A graph-theoretical study of transmis-sion delay and fault tolerance[J]. International Journal of Mini and Microcomputers, 1994,16(1): 35-42.
[5]	Flandrin E, Li H. Mengerian properties, Hamiltonicity and claw-free graphs[J]. Networks, 1994, 24(3): 177-183.
[6]	Banič I, Žerovnik J. Wide diameter of Cartesian graph bun-dles[J]. Discrete Mathematics, 2010, 310(12): 1697-1701. 
[7]	Xu J M. Wide-diameter of Cartesian product graphs and digraphs[J]. Journal Combinatorial Optimization, 2004,8(2): 171-181.
[8]	Erveš R, Žerovnik J. Wide-diameter of product graphs[J]. Fundamenta Informaticae, 2013, 125(2): 153-160.
[9]	Rajasingh I, Rajan B, Rajan R S.Wide diameter of genera- lized fat tree[C]//International Conference on Informatics Engineering and Information Science. Heidelberg: Springer- Verlag, 2011,253: 424-430.
[10]	Chen Y C, Tan J M. Restricted connectivity for three fami-lies of interconnection networks[J]. Applied Mathematics and Computation, 2007, 188(2): 1848-1855.
[11]	Chen Y C, Tan J J M, Hsu L H. Super-connectivity and su-per-edge-connectivity for some interconnection networks[J]. Applied Mathematics and Computation, 2003, 140(2-3): 245-254.
[12]	Park J H, Lim H S, Kim H C. Panconnectivity and pancyc-licity of hypercube-like interconnection networks with faulty elements[J]. Theoretical Computer Science, 2007, 377(1-3): 170-180.
[13]	Menger K. Zur allgemeinen Kurv entheorie[J]. Fundamenta Mathemtice, 1927, 10(1): 96-115.
[14]	Whithey H. Congruent graphs and the connectivity of graphs[J]. Americn Jounal of Mathematics, 1932, 54: 150-68.